# SDR REXA2017121101244

- Difficulty date: December 11, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 22,307 hours, 14,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF CREW STORAGE FLOOD LIGHT BULBS BURNT OUT.
CONNECTED P337 TO J337 BEHIND GALLEY G2,  RELAMPED D85515 AND D5159  
FLOOR LEVEL EMERGANCY FLOOD LIGHTS. OPERATIONAL TEST OF THE FLOOR    
LEVEL EMERGANCY FLOODLIGHTS CHECKS GOOD IAW CRJ900 AMM 33-51-11-000- 
801 (AO1) 33-51-11-400-801 (A01) 33-51-00-710-802 (A03)
